Ramification and moduli spaces of finite flat models
Annales de l'Institut Fourier, Volume 61 (2011) no. 5, pp. 1943-1975.

We determine the type of the zeta functions and the range of the dimensions of the moduli spaces of finite flat models of two-dimensional local Galois representations over finite fields. This gives a generalization of Raynaud’s theorem on the uniqueness of finite flat models in low ramifications.

Nous déterminons le type des fonctions zéta et la gamme des dimensions des espaces des modules des modèles plats finis des représentations galoisiennes locales à deux dimensions sur corps finis. Cela donne une généralisation du théorème de Raynaud sur l’unicité de modèles plats finis dans les petites ramifications.

DOI: 10.5802/aif.2662
Classification: 11F80,  14D20
Keywords: Group scheme, moduli space, p-adic field
Imai, Naoki 1

1 Kyoto University Research Institute for Mathematical Sciences Kyoto 606-8502 (Japan)
@article{AIF_2011__61_5_1943_0,
     author = {Imai, Naoki},
     title = {Ramification and moduli spaces of finite flat models},
     journal = {Annales de l'Institut Fourier},
     pages = {1943--1975},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {5},
     year = {2011},
     doi = {10.5802/aif.2662},
     mrnumber = {2961844},
     zbl = {1279.11112},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2662/}
}
TY  - JOUR
AU  - Imai, Naoki
TI  - Ramification and moduli spaces of finite flat models
JO  - Annales de l'Institut Fourier
PY  - 2011
DA  - 2011///
SP  - 1943
EP  - 1975
VL  - 61
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2662/
UR  - https://www.ams.org/mathscinet-getitem?mr=2961844
UR  - https://zbmath.org/?q=an%3A1279.11112
UR  - https://doi.org/10.5802/aif.2662
DO  - 10.5802/aif.2662
LA  - en
ID  - AIF_2011__61_5_1943_0
ER  - 
%0 Journal Article
%A Imai, Naoki
%T Ramification and moduli spaces of finite flat models
%J Annales de l'Institut Fourier
%D 2011
%P 1943-1975
%V 61
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2662
%R 10.5802/aif.2662
%G en
%F AIF_2011__61_5_1943_0
Imai, Naoki. Ramification and moduli spaces of finite flat models. Annales de l'Institut Fourier, Volume 61 (2011) no. 5, pp. 1943-1975. doi : 10.5802/aif.2662. http://archive.numdam.org/articles/10.5802/aif.2662/

[1] Imai, Naoki On the connected components of moduli spaces of finite flat models, Amer. J. of Math., Volume 132 (2010) no. 5, pp. 1189-1204 | DOI | MR | Zbl

[2] Kisin, Mark Moduli of finite flat group schemes, and modularity, Ann. of Math. (2), Volume 170 (2009) no. 3, pp. 1085-1180 | DOI | MR | Zbl

[3] Raynaud, Michel Schémas en groupes de type (p,,p), Bull. Soc. Math. France, Volume 102 (1974), pp. 241-280 | Numdam | MR | Zbl

Cited by Sources: